# SDR QXEA0200157

- Difficulty date: February 13, 2002
- Submitted: February 14, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 7,674 hours, 10,709 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Control Unit
- Part number: 506011
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PSC- FLIGHT ATTENDANT REPORTS ELECTRICAL SMELL IN FRONT OF CABIN.  REMOVED AND REPLACED AUDIO REMOTE ELECTRONIC UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
